Has anyone else felt that the Fentanyl patch affects your libido?
- 12 Nov 2010 by meggieprice
- 4 November 2017
- norco, pain, fentanyl, breakthrough pain
I started the patch in May, basically am using it to provide low level pain relief 24/7 but did not like the over drugged feeling of the 25 mcg so am staying with the 12 while using both Norco (in the morning) or DIlaudid (afternoon or evening) for breakthrough, and there is always breakthrough with such a low level of fentanyl. My libido since June has plummeted to almost zero. Tonight I decided that , considering I do not want to increase the fentanyl patch as it makes me so dopey- I am considering stopping the patch altogether . I take something else every day, and now that I have found a medication for evening that does not keep me awake why stay on something that numbs my libido? My goal in starting the fentanyl was to be on something that was constant and steady and which did not keep me awake as Norco does. I saw myself taking little else but that has not been the case so then- why the patch?
I of course know this is not easy decision as the withdrawal will be ghastly, but I want my libido back (and so does my husband! ; - P
I tried the patch about 10 years ago (I was 25) and it did not affect my ummmmm libido in the least.
Good luck on this issue my friend. Perhaps 'tis the other meds?
Can you talk to your doc about this? I hope so for your and husbands sake.
Hi, I was on 200 mcgs of the Fentanyl patches for about 7 years. I also was taking MS Contin at the same time. I never really had a problem with my libido or feeling over drugged. Every medication works different on each person. Good luck!
I have been on fentanyl 25 mg for almost 10 years, and yes there is a definite drop in my libido. It is something that my wife and I have to just make our minds to get the libido into action. I am using Sandoz out of Canada. It controls the pain with little side effects, except a slightly lower libido.
I had trouble with my libido on the fentanyl patch as well it lowered my testosterone levels over a period of time. I now need to do testosterone injections every two weeks, but since you're female make sure you get your estrogen and horomone levels checked by an endochronologist. If you're on any form of birth control that mixed with any narcotics especially one as strong as Fentanyl will mess with your sex drive. I hope this helps you out
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2012 • 4 answers
Posted 1 Jul 2013 • 3 answers
Posted 10 Jul 2013 • 9 answers
Posted 27 Aug 2013 • 2 answers
Posted 4 Oct 2013 • 1 answer